# SDR 2000ZZZX497

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162EH
- Make and model: Snias AS350B2
- Aircraft serial: 2147
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 355A1305200301
- Condition: Crcked
- Location: Horizontal Stab
- Part time: 5,498 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER SKIN ALONGLOWER RIGHT SIDE OF SPAR IS CRACKED.
